Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Misiurewicz polynomials for rational maps with nontrivial automorphisms

Tom 198 / 2021

Minsik Han Acta Arithmetica 198 (2021), 257-274 MSC: Primary 37P05; Secondary 37P45. DOI: 10.4064/aa200413-23-9 Opublikowany online: 22 February 2021

Streszczenie

We consider a one-parameter family of degree $d\ge 2$ rational maps with an automorphism group containing the cyclic group of order $d$. We construct a polynomial whose roots correspond to parameter values for which the corresponding map is post-critically finite with a certain dynamical portrait. Then we prove that the polynomial is irreducible in certain cases.

Autorzy

  • Minsik HanDepartment of Mathematics
    Box 1917
    Brown University
    Providence, RI 02912, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek